# SDR AALA202301065727

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-231
- Aircraft serial: 1492
- Aircraft time: 70,667 hours, 26,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: S1001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 62,574 hours, 28,056 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING AMM TASK 33-51-00-040-001-A FOR MEL 23-26A TEST FAULT AT SEAT 26,27,30,31,35,&36 LEFT AND RIGHT AFT #4 MAIN CABIN DOOR AND 28 AND 36 CENTER CEILING PANEL EMERGENCY LIGHTS. MAINTENANCE REPALCED EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
